Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Unprotected sex, clear discharge from penis. Chlamydia, gonorrhoea test negative. Causes for symptoms?

Hi, I have has unprotected sex about 2 months ago and a few weeks later noticed a clear discharge from my penis first thing in the morning but no other symptoms. I ordered an on line gonorrhoea and chlamydia test which came back negative but still continue to get the clear discharge. I have been under a lot of stress recently and was wondering what could be causing this?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Dermatologist 's  Response
Hye! Do not worry. It is likely to be nongonococcal urethritis. You just take azithromycine... 500 mg once a day for 15 days., take tab secnidazole one tab for two days, and if you are having burning micturition, take some alkalizer like citralka liquid 3 tsf per day. And remember , never go for unprotected sex. You go for hiv test , and repeat it every 3 months for 2 years.
Answered: Sun, 17 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor